# SDR 96UAL900345

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N617UA
- Make and model: Boeing 767222
- Aircraft serial: 21877
- Engine: Pwa JT9D7R4D
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 736664D
- Condition: Failed
- Location: Right
- Stage of operation: NR
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED RIGHT INTEGRATED DRIVE GENERATOR LIGHT FOLLOWED BY A GENERATOR OFF LIGHT.  THE IDG WAS DISCONNECTED.  *S/D*  OIL LOSS FROM A LEAKING OIL LINE IN THE INTEGRATED DRIVE GENERATOR EXTERNAL COOLING SYSTEM CAUSED THE IDG TO BE DISCONNECTED.  REPLACED INTEGRATED DRIVE GENERATOR AND CARBON SEAL AND RIGHT GENERATOR CONTROL UNIT.
